MAUDE Adverse Event Report: ABBOTT VASCULAR RX ACCULINK CAROTID STENT SYSTEM

ABBOTT VASCULAR RX ACCULINK CAROTID STENT SYSTEM
Model Number 1011344-30
Medical Device Problem Codes Premature Activation (1484); Ambient Temperature Problem (2878)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that during device preparation, the acculink self-expanding stent (ses) was found to be exposed.The device was not used.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
 
Event or Problem Description
Subsequent to the initial medwatch report, the following information was provided: it was reported that during preparation, the.014 acculink self-expanding stent (ses) was removed from the packaging, when it was noted that the temperature indicator was found to be black.The device was not used.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual inspection was performed.The reported temperature indicator issue was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation was unable to determine a conclusive cause for the reported temperature indicator issue.It is possible that the device was stored inadequately during transportation or at the account however this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.B5: description of event h6: medical device problem code 1484 - removed.

Brand Name
RX ACCULINK CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11152750
Report Number2024168-2021-00326
Device Sequence Number11732238
Product Code NIM
UDI-Device Identifier08717648076381
UDI-Public08717648076381
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P040012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number1011344-30
Device Catalogue Number1011344-30
Device Lot Number9011461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2021
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer02/02/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1